# SDR IPXA1570278

- Difficulty date: October 22, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 23,419 hours, 15,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 740 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, TWO SMALL DENTS ON SKIN JUST FWD OF WING TO BODY FAIRING STA 740 JUST BELOW STRINGER 25R.  REPAIRED SKIN  IAW EA 111502 IR AND EO B757-5330-44989-A.
